Densely imbedded ideals of semigroups
Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1004-1006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_5_a3,
author = {L. M. Gluskin},
title = {Densely imbedded ideals of semigroups},
journal = {Doklady Akademii Nauk},
pages = {1004--1006},
year = {1960},
volume = {131},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a3/}
}
L. M. Gluskin. Densely imbedded ideals of semigroups. Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1004-1006. http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a3/